# SDR SWAA2013090319750

- Difficulty date: August 26, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 28,281 hours, 16,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN LBL 34 TO LBL 35.  REPAIRED WEB IAW SRM.
